# SDR ABXA9700285

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 48291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 99581881
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A FLOOR SUPPORT AT STATION 980 RBL 22 WAS FOUND CORRODED, NR BF-692.  THE SUPPORT WAS REPAIRED IAW DC9 SRM.
